# SDR CALA2025102810629

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N29991
- Make and model: Boeing 787-9
- Aircraft serial: 37071
- Aircraft time: 3,840 hours, 382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER ROW 30 ARE ON AND WILL NOT GO OUT. ON GROUND FOUND EMERGENCY LIGHTS ON ROW 30 ABLE TO SWITCH ON AND OFFF NORMALLY. PERFORMED EMERGENCY LIGHTS OPS TEST PER AMM B787-A-33-51-00-00B-320A-A PASSED.
